# SDR USAA980683

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654680323
- Condition: Cracked
- Location: Bs 520
- Part time: 37,897 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND A 1 INCH LONG CRACK IN FLOORBEAM STATION 520 LBL 45.  INSTALLED DOUBLERS AND FILLERS PER S/ 737-53-1120 EA 63326.  (M)
